Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 3 (2011)

Font Size:  Small  Medium  Large

On superelliptic curves of level $n$ and their quotients, I.

L. Beshaj, V. Hoxhaj, T. Shaska

Abstract


We study families of superelliptic curves with fixed automorphism groups.  Such families are parametrized with  invariants expressed in terms of the coefficients of the curves.  Algebraic relations among such invariants determine the lattice of inclusions among the loci of superelliptic curves and their field of moduli.  We give a Maple package of how to compute such invariants, a full list of superelliptic curves and their corresponding equations for any genus $g > 2$.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.